# SDR CALA2025042504247

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 35,413 hours, 12,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASED ON FLT CREW FSAP REPORT, TOMC IS REQUESTING A PSEU BITE CH ECK AND AN INSPECTION OF THE DOORS 2L & 2R PER AMM 52-13-00-700 -805 AND AMM 52-41-00-700-801. ONE DAY AGO, FLT CREW PERF A LOW SPEED REJECTED TAKE OFF DUE TO AN ILLUMINATED DOOR LIGHT. A FLT ATT. PUSHED THE DOOR HANDLE DOWN AND THE AIRPLANE DEPARTED. THER E IS NO HISTORY AND IT CAN NOT BE DETERMINED WHICH DOOR HANDLE W AS PUSHED DOWN BEFORE THE AIRPLANE DEPARTED.PERFORMED PSEU BITE REF 32-09 TASK 801. NO EXISTING OR PREVIOUS LEG FAULTS. PERFORMED AMM 52-41-00-700-801 FOR THE R2 DOOR ONLY. NO DEFECTS NOTED. VERIFIED R-2 DOOR HANDLE TORQUE CHECK, CHECKED GOOD. L2 DOOR LIGHT TO OPEN (SOFT LATCH) REQUIRES AMM 52-41-00-820-802 AND HORIZONTAL CONTROL ROD ADJUSTMENT. TROUBLESHOT L2 DOOR SOFT UNLATCH. FOUND STOP PINS AND HORIZONTAL CONTROL ROD OUT OUT OF SDJUSTMENT. ADJUSTED STOP PINS PER AMM SUBTASK 52-13-00-820-024 AND HORIZONTAL CONTROL ROD PER SUBTASK 52-13-00-820-022. HANDLE FORCE IS WELL IN LIMITS WHILE LATCHING/UNLATCHING. OPS CHECK NORMAL. VERIFIED HORIZONTAL CONTROL ROD ADJUSTMENT REF AMM 52-13-00-820-022 AND STOP PIN ADJUSTMENTS REF AMM 52-13-00-820-024      L2 DOOR OPS GOOD TROUBLESHOT L2 DOOR SOFT UNLATCH. FOUND STOP PINS AND HORIZONTAL CONTROL ROD OUT OUT OF SDJUSTMENT. ADJUSTED STOP PINS PER AMM SUBTASK 52-13-00-820-024 AND HORIZONTAL CONTROL ROD PER SUBTASK 52-13-00-820VERIFIED HORIZONTAL CONTROL ROD ADJUSTMENT REF AMM 52-13-00-820-022 AND STOP PIN ADJUSTMENTS REF AMM 52-13-00-820-024 L2 DOOR OPS CK GOOD
